Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 18, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 24, 2011, 5:25 PM CDT for Callahan County, Shackelford County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 5:25 PM CDT (22:25 UTC)
- Expired
- Apr 24, 2011, 6:30 PM CDT
- In force
- 65 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Shackelford County, TX
The radar
The Dyess AFB radar (KDYX), 8 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:27 PM CDT | TORNADO | 7 Nne Baird, TX | LARGE MULTI VORTEX TORNADO WAS REPORTED NEAR US 283 NEAR THE SCHACKELFORD - CALLAHAN COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
179 WFUS54 KSJT 242225 TORSJT TXC059-417-242330- /O.NEW.KSJT.TO.W.0018.110424T2225Z-110424T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 525 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS... NORTHEASTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 521 PM CDT...A CONFIRMED TORNADO WAS 13 MILES SOUTHWEST OF MORAN...OR JUST NORTH OF BAIRD...MOVING EAST AT 25 MPH. IN ADDITION TO DANGEROUS TORNADIC WINDS...OTHER HAZARDS INCLUDE... LARGE DAMAGING HAIL UP TO BASEBALL SIZE. POTENTIALLY DEADLY LIGHTNING. * THE TORNADO IS EXPECTED TO BE NEAR... MORAN BY 555 PM CDT... IBEX BY 610 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3280 9910 3240 9911 3240 9945 3263 9947 TIME...MOT...LOC 2225Z 252DEG 20KT 3248 9935 $$
5 follow-up statements
721 WWUS54 KSJT 242242 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 542 PM CDT SUN APR 24 2011 TXC059-417-242330- /O.CON.KSJT.TO.W.0018.000000T0000Z-110424T2330Z/ SHACKELFORD TX-CALLAHAN TX- 542 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES... AT 539 PM CDT...A TORNADO WAS CONFIRMED! THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF MORAN...OR 11 MILES NORTHEAST OF BAIRD...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... MORAN BY 555 PM CDT... IBEX BY 610 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3280 9910 3240 9911 3240 9945 3263 9947 TIME...MOT...LOC 2243Z 252DEG 20KT 3251 9924 $$
155 WWUS54 KSJT 242246 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 546 PM CDT SUN APR 24 2011 TXC059-417-242330- /O.CON.KSJT.TO.W.0018.000000T0000Z-110424T2330Z/ SHACKELFORD TX-CALLAHAN TX- 546 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES... AT 543 PM CDT...A TORNADO WAS CONFIRMED! THIS TORNADO WAS LOCATED NEAR MORAN...OR 12 MILES NORTHEAST OF BAIRD...MOVING EAST AT 25 MPH. THE PUBLIC REPORTED LARGE TREES UP ROOTED. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... MORAN BY 555 PM CDT... IBEX BY 610 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3280 9910 3240 9911 3240 9945 3263 9947 TIME...MOT...LOC 2246Z 252DEG 20KT 3252 9922 $$
561 WWUS54 KSJT 242302 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 602 PM CDT SUN APR 24 2011 TXC059-417-242330- /O.CON.KSJT.TO.W.0018.000000T0000Z-110424T2330Z/ SHACKELFORD TX-CALLAHAN TX- 602 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES... AT 559 PM CDT...THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR MORAN...OR 14 MILES NORTHWEST OF CISCO...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... IBEX BY 610 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3280 9910 3240 9911 3240 9945 3263 9947 TIME...MOT...LOC 2302Z 252DEG 20KT 3255 9912 $$
643 WWUS54 KSJT 242304 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 604 PM CDT SUN APR 24 2011 TXC059-417-242330- /O.CON.KSJT.TO.W.0018.000000T0000Z-110424T2330Z/ SHACKELFORD TX-CALLAHAN TX- 604 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES... AT 559 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL CLOUD! THIS WALL CLOUD WAS LOCATED NEAR MORAN...OR 14 MILES NORTHWEST OF CISCO...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... IBEX BY 610 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3280 9910 3240 9911 3240 9945 3263 9947 TIME...MOT...LOC 2304Z 252DEG 20KT 3255 9911 $$
116 WWUS54 KSJT 242315 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 615 PM CDT SUN APR 24 2011 TXC059-417-242330- /O.CON.KSJT.TO.W.0018.000000T0000Z-110424T2330Z/ SHACKELFORD TX-CALLAHAN TX- 615 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES... AT 612 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL CLOUD! THIS WALL CLOUD WAS LOCATED 6 MILES EAST OF MORAN...OR 13 MILES NORTH OF CISCO...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3280 9910 3240 9911 3240 9945 3263 9947 TIME...MOT...LOC 2315Z 252DEG 20KT 3257 9904 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 4:27 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 24, 4:27 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 427 PM CDT SUN APR 24 2011 .SHORT TERM... SEVERE THUNDERSTORM WATCH 193 FOR MUCH OF OUR NORTHERN AND CENTRAL COUNTIES IS IN EFECT UNTIL 8 PM CDT. SCATTERED SEVERE STORMS ONGOING ACROSS THE BIG COUNTRY ALONG/NORTH OF FRONTAL BOUNDARY WHICH IS DRAPED ROUGHLY ALONG I-20. TRIPLE POINT IS JUST SOUTHWEST OF SWEETWATER...WITH CUMULUS DEVELOPING ALONG THE DRYLINE EXTENDING SOUTH-SOUTHWEST ALONG OUR WESTERN BORDER COUNTIES. HAVE POPS TONIGHT FOR THUNDERSTORMS...THEN DRY ON MONDAY. FIRE WEATHER WATCH WAS ISSUED EARLY THIS AFTERNOON FOR THE TIME PERIOD MONDAY AFTERNOON AND EVENING. THE FIRE WEATHER WATCH IS ACROSS THE AREA ALONG AND WEST OF A LINE FROM THROCKMORTON TO ABILENE TO SAN ANGELO TO OZONA. THIS CONCERN WAS MENTIONED IN MORE DETAIL YESTERDAY ABOUT COMBINATION OF GUSTY SOUTHWEST-WEST WINDS FOLLOWING THE DRYLINE MONDAY...ALONG WITH INTRUSION OF VERY DRY AIR AND WELL-ABOVE NORMAL TEMPERATURES. WIND SPEEDS AND GUSTS HAVE BEEN INCREASED IN THE FORECAST GRIDS TO ACCOUNT FOR THIS SCENARIO. THE 12Z MET AND MAV GUIDANCE PRODUCTS ARE SUPPORTIVE OF WIND SPEEDS WHICH REACH RED FLAG CRITERIA. WILL LIKELY HAVE LAKE WIND ADVISORY CONDITIONS ACROSS THIS SAME AREA MONDAY. .LONG TERM... CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN TUESDAY AFTERNOON...WHEN A DRYLINE PASSAGE WILL BE FOLLOWED BY GUSTY WEST WINDS...AN INTRUSION OF VERY DRY AIR...AND HOT AFTERNOON TEMPERATURES. COLD FRONTAL PASSAGE TUESDAY NIGHT WITH DRY AND COOLER TEMPERATURES WEDNESDAY. SOUTHERLY FLOW AND WARMING TREND PROGGED TO BEGIN THURSDAY AND CONTINUE INTO SATURDAY...WITH ANOTHER COLD FRONT POSSIBLY ARRIVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 63 91 55 93 53 / 30 10 10 0 0 SAN ANGELO 62 94 54 98 53 / 30 10 10 0 0 JUNCTION 66 94 56 95 56 / 30 10 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: COKE...CROCKETT...FISHER...HASKELL... IRION...JONES...NOLAN...RUNNELS...STERLING...TAYLOR...TOM GREEN. && 19
Hazardous weather outlook, Apr 24, 3:19 AM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 319 AM CDT SUN APR 24 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-250830- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 319 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THE THREAT OF SEVERE WEATHER WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND INTO TONIGHT. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ISOLATED TORNADOES A SECONDARY THREAT. DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS.
In the hours before
Local storm report, Apr 24, 4:46 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
446 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL ABILENE 32.45N 99.73W
04/24/2011 M2.50 INCH TAYLOR TX OTHER FEDERAL
AT THE ABILENE AIRPORT REPORTED BY ATCT OBSERVER
&&
EVENT NUMBER SJT1100128
LEHLocal storm report, Apr 24, 4:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
451 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL ABILENE 32.45N 99.73W
04/24/2011 E2.75 INCH TAYLOR TX PUBLIC
&&
EVENT NUMBER SJT1100129
LEHLocal storm report, Apr 24, 4:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
452 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 S ABILENE 32.43N 99.73W
04/24/2011 E4.50 INCH TAYLOR TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1100130
CDLocal storm report, Apr 24, 4:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 3 ESE ABILENE 32.43N 99.68W
04/24/2011 E3.50 INCH TAYLOR TX OTHER FEDERAL
3 TO 4 INCH HAIL AT THE ABILENE AIRPORT REPORTED BY
ATCT OBSERVER
&&
EVENT NUMBER SJT1100131
LEHLocal storm report, Apr 24, 5:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
501 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 2 S ABILENE 32.42N 99.73W
04/24/2011 M3.50 INCH TAYLOR TX FIRE DEPT/RESCUE
FIRE DEPARTMENT MEASURED 3.5 INCH HAIL 2 MILES SOUTH OF
ABILENE.
&&
EVENT NUMBER SJT1100132
CDLocal storm report, Apr 24, 5:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
514 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL ABILENE 32.45N 99.73W
04/24/2011 E1.75 INCH TAYLOR TX PUBLIC
AT 27TH AND WILLIS IN ABILENE
&&
EVENT NUMBER SJT1100133
LEHThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:00 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 45 min |
| Apr 23, 9:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 51 min |
| Apr 23, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 46 min |
| Apr 24, 1:35 PM CDT | Fire Weather Watch | SJT | Coke, Crockett, Fisher, Haskell, Irion, Jones and 5 more | 7 hr |
| Apr 24, 3:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 63 min |
| Apr 24, 3:35 PM CDT | Tornado Warning | SJT | Callahan, Shackelford | 25 min |
| Apr 24, 3:48 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 42 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Nolan, Taylor | 38 min |
| Apr 24, 3:56 PM CDT | Tornado Warning | SJT | Shackelford | 49 min |
| Apr 24, 4:03 PM CDT | Tornado Warning | SJT | Taylor | 42 min |
| Apr 24, 4:22 PM CDT | Tornado Warning | SJT | Callahan, Jones, Taylor | 38 min |
| Apr 24, 4:27 PM CDT | Tornado Warning | SJT | Callahan, Shackelford, Taylor | 48 min |
| Apr 24, 4:44 PM CDT | Areal Flood Advisory | SJT | Taylor | 91 min |
| Apr 24, 5:00 PM CDT | Tornado Warning | SJT | Callahan, Shackelford, Taylor | 45 min |
| Apr 24, 5:10 PM CDT | Tornado Warning | SJT | Callahan, Shackelford | 20 min |
| Apr 24, 5:28 PM CDT | Flash Flood Warning | SJT | Callahan, Shackelford, Taylor | 3 hr |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 44 min |
| Apr 24, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 38 min |
| Apr 24, 6:14 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford, Taylor | 61 min |
| Apr 24, 6:33 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 57 min |
| Apr 24, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.